Alert archive / West Virginia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 22, NWS Charleston, WV

May 1, 20225 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at May 1, 2022, 8:30 PM EDT for 5 counties in West Virginia. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2022, 8:30 PM EDT (00:30 UTC)
Expired
May 1, 2022, 9:00 PM EDT
In force
30 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Braxton County, WV, Calhoun County, WV, Clay County, WV, Nicholas County, WV, Roane County, WV

The radar

The Charleston,WV radar (KRLX), 79 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 8:45 PM EDTHAIL 1.2511 Wnw Birch River, WVCORRECTS TIME OF PREVIOUS HAIL REPORT FROM 11 WNW BIRCH RIVER. MEDIA PASSED ALONG A VIEWER REPORT OF HALF DOLLAR-SIZED HAIL IN DUCK, WV. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 0.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2022-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 506 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2022-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
506 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1164 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

578 
WUUS51 KRLX 020030
SVRRLX
WVC007-013-015-067-087-020100-
/O.NEW.KRLX.SV.W.0022.220502T0030Z-220502T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
830 PM EDT Sun May 1 2022

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Calhoun County in north central West Virginia...
  Northern Nicholas County in southeastern West Virginia...
  Southwestern Braxton County in north central West Virginia...
  Southeastern Roane County in central West Virginia...
  Northeastern Clay County in north central West Virginia...

* Until 900 PM EDT.

* At 829 PM EDT, a severe thunderstorm was located over Big Otter, or
  10 miles north of Clay, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Gassaway, Big Otter, Wallback, Nebo, Frametown, Strange Creek,
  Wilsie, Ivydale, Servia, Rosedale, Nicut and Chloe.

This includes the following highways...
 Interstate 79 between mile markers 32 and 58.
 Route 19 near mile marker 61, and between mile markers 65 and 66.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Charleston West Virginia.

&&

LAT...LON 3852 8072 3853 8116 3868 8120 3874 8100
      3872 8098 3876 8092 3879 8079
TIME...MOT...LOC 0029Z 259DEG 30KT 3862 8110 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kredensor
2 follow-up statements
162 
WWUS51 KRLX 020043
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
843 PM EDT Sun May 1 2022

WVC013-087-020053-
/O.CAN.KRLX.SV.W.0022.000000T0000Z-220502T0100Z/
Calhoun WV-Roane WV-
843 PM EDT Sun May 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN AND
SOUTHEASTERN ROANE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3852 8083 3853 8104 3865 8105 3866 8103
      3871 8077 3852 8072
TIME...MOT...LOC 0043Z 268DEG 29KT 3859 8095 

$$

WVC007-015-067-020100-
/O.CON.KRLX.SV.W.0022.000000T0000Z-220502T0100Z/
Nicholas WV-Braxton WV-Clay WV-
843 PM EDT Sun May 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHERN NICHOLAS...SOUTHWESTERN BRAXTON AND NORTHEASTERN CLAY
COUNTIES...

At 843 PM EDT, a severe thunderstorm was located near Big Otter, or
11 miles northeast of Clay, moving east at 35 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Gassaway, Nebo, Frametown, Strange Creek, Wilsie, Ivydale and Servia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Charleston West Virginia.

&&

LAT...LON 3852 8083 3853 8104 3865 8105 3866 8103
      3871 8077 3852 8072
TIME...MOT...LOC 0043Z 268DEG 29KT 3859 8095 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Kredensor
615 
WWUS51 KRLX 020059
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
859 PM EDT Sun May 1 2022

WVC007-015-067-020108-
/O.EXP.KRLX.SV.W.0022.000000T0000Z-220502T0100Z/
Nicholas WV-Braxton WV-Clay WV-
859 PM EDT Sun May 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL NICHOLAS...
SOUTHWESTERN BRAXTON AND NORTHEASTERN CLAY COUNTIES WILL EXPIRE AT
900 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston West Virginia.

LAT...LON 3852 8083 3853 8104 3865 8105 3866 8103
      3871 8077 3852 8072
TIME...MOT...LOC 0058Z 259DEG 30KT 3859 8079 

$$

Kredensor

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 7:33 PM EDT, 57 minutes earlier.

Area forecast discussion, May 1, 7:33 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
733 PM EDT Sun May 1 2022

.SYNOPSIS...
A cold front moves across today with strong to severe storms
possible. A parade of systems continues into next week, with
additional showers and thunderstorms.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 630 PM Sunday...

The main forecast is still in tact. Only nudged POPs closer to
current observations and trends as shower and thunderstorm
activity remain relatively quiet other than a few storms to the
north near Parkersburg. Thinking that we will not have too
worry much for anymore convection really other than possibly
along the mountains for the next several hours as the cold front
sweeps through. Thereafter, the area will remain dry and only
tweaked winds and sky condition to reflect the latest guidance
and trends into tomorrow. Otherwise, no major changes to the
forecast was made as of now.

As of 130 PM Sunday...

Showers and thunderstorms will continue to be possible this
afternoon into the evening hours as a cold front pushes
eastward through the region. There continues to be a small
chance that some of these storms could be severe with damaging
winds and large hail.

Drier air will move into the region behind the cold front with
a high pressure system building in tonight and Monday. This high
will provide dry weather with seasonable temperatures. Some
dense valley fog is possible late tonight, mainly in the eastern
valleys.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 150 PM Sunday...

Warm frontal boundary lifts north on Tuesday, as low pressure
moves east/northeast towards the Great Lakes region. Showers and
storms will develop, particularly during the afternoon and
evening hours, as instability increases during peak heating
hours. Some of the storms could be strong to severe on Tuesday,
particularly across parts of southeast Ohio and the Mid Ohio
Valley region. Damaging winds look to be the primary hazard,
with dcape values over 800 J/kg, along with the possibility for
severe hail. SPC has placed parts of aforementioned area in a
marginal risk for Tuesday.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 1218 PM Sunday...

Cold frontal boundary will slowly sag south into the area on
Wednesday, before briefly stalling out over the southern zones,
then lifting back north Thursday into Friday, as another
low/shortwave eject northeast out of the Plains towards the
Great Lakes region. Showers and thunderstorms will once again
occur, along with heavy downpour potential with anomalously high
PW air progged to be transported into the region. Not
anticipating any widespread water issues, but it will need to be
a period to keep an eye on, if previous systems this week are
able to produce enough coverage. Showers linger into Saturday as
upper low takes hold across the area. Drying out towards the end
of the week.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 730 PM Sunday...

As the cold front moves through this evening a chance for a
shower or storm could occur near the eastern sites. After
frontal passage tonight, outside some chances for fog
development around the western sites possibly bringing down VIS
to IFR, VFR will remain elsewhere and then dominate area-wide
by late morning and then continue throughout the rest of
Monday.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY...

FORECAST CONFIDENCE: Medium to high.

ALTERNATE SCENARIOS: Timing and intensity fog development is
likely to vary slightly from TAFs.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                                 MON
UTC 1HRLY       23   00   01   02   03   04   05   06   07   08   09   10
EDT 1HRLY       19   20   21   22   23   00   01   02   03   04   05   06
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
BKW CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    L
EKN CONSISTENCY  H    M    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    M    M    M    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 00Z TUESDAY...
No widespread IFR conditions expected at this time.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...RPY/SL
NEAR TERM...RPY/JZ
SHORT TERM...SL
LONG TERM...SL
AVIATION...JZ
Hazardous weather outlook, May 1, 5:05 AM EDT, 15 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
505 AM EDT Sun May 1 2022

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>526-020915-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
505 AM EDT Sun May 1 2022

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

A line of strong to severe thunderstorms is expected today in
advance of a cold front. The primary threat will be damaging wind
gusts, but a few instances of large hail will also be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong to severe thunderstorms will be possible Tuesday afternoon
across southeast Ohio, eastern Kentucky and middle Ohio River
Valley.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, May 1, 5:59 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Charleston WV
559 PM EDT Sun May 1 2022

OHZ075-076-WVZ009>011-012230-
Washington OH-Athens OH-Wood WV-Pleasants WV-Tyler WV-
559 PM EDT Sun May 1 2022

...Strong thunderstorms will impact portions of central Washington,
southeastern Athens, Pleasants, western Tyler and Wood Counties
through 630 PM EDT...

At 559 PM EDT, Doppler radar was tracking a strong thunderstorm over
Washington, or near Belpre, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Parkersburg, Marietta, Belpre, St. Marys, Coolville, Vienna,
Williamstown, Sistersville, Belmont, Washington, Mineralwells,
Lubeck, Boaz, Newport, Matamoras, North Hills, Friendly, Maxwell,
Little Hocking and Schultz.

This includes the following highways...
 Interstate 77 in West Virginia between mile markers 167 and 186.
 Interstate 77 in Ohio between mile markers 1 and 6.
 Route 50 in West Virginia between mile markers 1 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Charleston West Virginia.

&&

LAT...LON 3958 8127 3958 8125 3957 8104 3954 8104
      3956 8101 3943 8085 3931 8114 3931 8122
      3927 8124 3909 8167 3924 8182 3959 8130
      3959 8128 3961 8128 3961 8127
TIME...MOT...LOC 2159Z 234DEG 39KT 3922 8167

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kredensor
Local storm report, May 1, 6:25 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
625 PM EDT SUN MAY 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             1 ENE BELMONT           39.38N 81.25W
05/01/2022  U0.25 INCH       PLEASANTS          WV   PUBLIC

            PUBLIC REPORT VIA MPING.

&&

FMK
Special weather statement, May 1, 6:32 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Charleston WV
632 PM EDT Sun May 1 2022

OHZ076-WVZ009>011-019-020-012315-
Washington OH-Doddridge WV-Ritchie WV-Wood WV-Pleasants WV-Tyler WV-
632 PM EDT Sun May 1 2022

...Strong thunderstorms will impact portions of east central
Washington, Pleasants, northern Ritchie, northern Doddridge, Tyler
and northeastern Wood Counties through 715 PM EDT...

At 631 PM EDT, Doppler radar was tracking a strong thunderstorm near
Belmont, or 7 miles southwest of St. Marys, moving northeast at 40
mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
St. Marys, Middlebourne, Paden City, Sistersville, Belmont, Newport,
Matamoras, Friendly, Fly, Alma, Maxwell, Schultz, New Matamoras,
Mountain, Lima, Hebron, Pike, Center Point, Highland and Willow
Island.

This includes Route 50 in West Virginia between mile markers 21 and
32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Charleston West Virginia.

&&

LAT...LON 3958 8089 3960 8085 3956 8082 3955 8079
      3954 8078 3951 8074 3947 8071 3948 8067
      3946 8067 3947 8064 3944 8060 3940 8056
      3922 8131 3936 8143 3957 8108 3957 8104
      3954 8104 3961 8095
TIME...MOT...LOC 2231Z 241DEG 36KT 3932 8129

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Kredensor
Local storm report, May 1, 7:01 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
701 PM EDT SUN MAY 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             3 ESE MIDDLEBOURNE      39.48N 80.85W
05/01/2022  U0.25 INCH       TYLER              WV   COCORAHS

            COCORAHS STATION WV-TY-3. REPORTED HAIL
            MIXED IN WITH HEAVY RAIN FOR ABOUT 5
            MINUTES.

&&

FMK
Special weather statement, May 1, 7:21 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Charleston WV
721 PM EDT Sun May 1 2022

WVZ009-010-019-012345-
Ritchie WV-Wood WV-Pleasants WV-
721 PM EDT Sun May 1 2022

...A strong thunderstorm will impact portions of Pleasants, northern
Ritchie and northeastern Wood Counties through 745 PM EDT...

At 720 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Belmont, or 10 miles southwest of St. Marys, moving
northeast at 40 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
St. Marys, Pennsboro, Belmont, North Bend State Park, Ellenboro,
Cairo, Willow Island, Nutter Farm, Maxwell, Petroleum, Schultz,
Arvilla, Point Lookout, Mountain, Hebron, Pike and Highland.

This includes Route 50 in West Virginia between mile markers 18 and
43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Charleston West Virginia.

&&

LAT...LON 3946 8103 3934 8100 3934 8096 3939 8093
      3936 8088 3929 8089 3928 8091 3915 8131
      3917 8132 3918 8130 3917 8133 3930 8142
      3939 8127 3939 8122 3943 8119 3944 8116
      3947 8108 3946 8106 3948 8106
TIME...MOT...LOC 2320Z 239DEG 45KT 3926 8127

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Kredensor
Special weather statement, May 1, 7:51 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Charleston WV
751 PM EDT Sun May 1 2022

WVZ015-016-018-027-020015-
Calhoun WV-Clay WV-Roane WV-Kanawha WV-
751 PM EDT Sun May 1 2022

...A strong thunderstorm will impact portions of southeastern
Calhoun, northeastern Kanawha, southern Roane and northwestern Clay
Counties through 815 PM EDT...

At 750 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Clendenin, or 15 miles south of Spencer, moving
east at 35 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clendenin, Big Otter, Wallback, Amma, Nebo, Left Hand, Orma,
Looneyville, Tariff, Nicut, Chloe and Walton.

This includes Interstate 79 between mile markers 12 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Charleston West Virginia.

&&

LAT...LON 3881 8105 3880 8104 3879 8105 3878 8105
      3876 8103 3869 8101 3867 8103 3863 8098
      3855 8095 3847 8148 3860 8154 3861 8152
      3865 8153
TIME...MOT...LOC 2350Z 252DEG 29KT 3858 8144

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Kredensor

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:11 PM EDTSevere Thunderstorm WarningRLXCalhoun, Clay, Roane19 min
May 1, 9:09 PM EDTSpecial Weather StatementRLXBraxton, Upshur, Webster36 min
May 1, 9:47 PM EDTSpecial Weather StatementRLXWebster28 min
May 1, 10:19 PM EDTSpecial Weather StatementRLXRandolph, Webster26 min
May 1, 10:54 PM EDTSpecial Weather StatementRLXPocahontas36 min
May 1, 11:30 PM EDTSpecial Weather StatementRLXPocahontas45 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.